Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 261370, 7 pages
http://dx.doi.org/10.1155/2015/261370
Research Article

Real Zeros of a Class of Hyperbolic Polynomials with Random Coefficients

1Department of Mathematics, College of Basic Science and Humanities, OUAT, Bhubaneswar, India
2DPS Kalinga, Bhubaneswar, India
3Gopabandhu Science College, Athagad, India

Received 7 January 2015; Revised 21 May 2015; Accepted 27 May 2015

Academic Editor: Niansheng Tang

Copyright © 2015 Mina Ketan Mahanti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Farahmand, Topics in Random Polynomials, vol. 393 of Pitman Research Notes in Mathematics Series, Longman, Harlow, UK, 1998. View at MathSciNet
  2. M. Das, On real zeros of random polynomial with hyperbolic elements [Ph.D. thesis], Utkal University, Bhubaneswar, India, 1971.
  3. K. Farahmand, “Level crossings of a random polynomial with hyperbolic elements,” Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1887–1892, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. K. Mahanti, “Expected number of real zeros of random hyperbolic polynomial,” Statistics & Probability Letters, vol. 70, no. 1, pp. 11–18, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. K. Mahanti, “On expected number of real zeros of a random hyperbolic polynomial with dependent coefficients,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1276–1280, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. K. Mahanti and L. Sahoo, “On expected number of level crossings of random hyperbolic polynomial,” Rocky Mountain Journal of Mathematics. In press.
  7. J. R. Wilkins, “Mean number of real zeros of random hyperbolic polynomial,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 335–342, 2000. View at Google Scholar
  8. A. Edelman and E. Kostlan, “How many zeros of a random polynomial are real?” Bulletin of the American Mathematical Society, vol. 32, no. 1, pp. 1–37, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Crammer and A. R. Leadbetter, Stationary and Related Stochastic Process, Wiley, New York, NY, USA, 1967.
  10. M. Kac and S. O. Rice, “Mathematical theory of random noise,” Bell System Technical Journal, 1945, Reprinted in: Selected Papers Noise and Stochastic Processes, pp. 133–294, Dover, NY, USA, edited by: N. Wax, 1954. View at Google Scholar
  11. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities and Quasiconformal Maps, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet
  12. I. S. Gradshteyn and I. M. Ryzhik, Tables of Integrals, Series and Products, Academic Press, New York, NY, USA, 7th edition, 2007. View at MathSciNet